1
TÍTULO: Quantization in fibering polarizations, Mabuchi rays and geometric Peter-Weyl theorem
AUTORES: Baier, Thomas; Hilgert, Joachim; Kaya, Oguzhan; Mourao, Jose M.; Nunes, Joao P.;
PUBLICAÇÃO: 2025, FONTE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 207
INDEXADO EM: Scopus WOS CrossRef
2
TÍTULO: Laughlin States Change Under Large Geometry Deformations and Imaginary Time Hamiltonian Dynamics
AUTORES: Matos, Gabriel; Mera, Bruno; Mourao, Jose M.; Mourao, Paulo D. D.; Nunes, Joao P.;
PUBLICAÇÃO: 2022, FONTE: COMMUNICATIONS IN MATHEMATICAL PHYSICS, VOLUME: 399, NÚMERO: 3
INDEXADO EM: Scopus WOS CrossRef
NO MEU: ORCID
3
TÍTULO: Segal-Bargmann transforms from hyperbolic Hamiltonians
AUTORES: Kirwin, WD; Mourao, J; Nunes, JP; Thiemann, T;
PUBLICAÇÃO: 2021, FONTE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 500, NÚMERO: 2
INDEXADO EM: Scopus WOS CrossRef
NO MEU: ORCID
4
TÍTULO: Partial coherent state transforms, G × T-invariant Kähler structures and geometric quantization of cotangent bundles of compact Lie groups
AUTORES: Mourão, JM; Nunes, JP; Pereira, MB;
PUBLICAÇÃO: 2020, FONTE: Advances in Mathematics, VOLUME: 368
INDEXADO EM: Scopus CrossRef: 1
NO MEU: ORCID
6
TÍTULO: A new approximation method for geodesics on the space of Kähler metrics
AUTORES: Mourão, J; Nunes, JP; Reis, T;
PUBLICAÇÃO: 2019, FONTE: Analysis and Mathematical Physics, VOLUME: 9, NÚMERO: 4
INDEXADO EM: Scopus CrossRef: 1
NO MEU: ORCID
7
TÍTULO: Clifford coherent state transforms on spheres
AUTORES: Dang, P; Mourao, J; Nunes, JP; Qian, T;
PUBLICAÇÃO: 2018, FONTE: JOURNAL OF GEOMETRY AND PHYSICS, VOLUME: 124
INDEXADO EM: Scopus WOS CrossRef: 3
NO MEU: ORCID
8
TÍTULO: Coherent state transforms and the Weyl equation in Clifford analysis
AUTORES: Mourão, J; Nunes, JP; Qian, T;
PUBLICAÇÃO: 2017, FONTE: Journal of Mathematical Physics, VOLUME: 58, NÚMERO: 1
INDEXADO EM: Scopus CrossRef: 13
NO MEU: ORCID
9
TÍTULO: Complex symplectomorphisms and pseudo-Kahler islands in the quantization of toric manifolds  Full Text
AUTORES: William D Kirwin; Jose M Mourao; Joao P Nunes;
PUBLICAÇÃO: 2016, FONTE: MATHEMATISCHE ANNALEN, VOLUME: 364, NÚMERO: 1-2
INDEXADO EM: Scopus WOS CrossRef
NO MEU: ORCID
10
TÍTULO: Extending coherent state transforms to Clifford analysis
AUTORES: Kirwin, WD; Mourao, J; Nunes, JP; Qian, T;
PUBLICAÇÃO: 2016, FONTE: JOURNAL OF MATHEMATICAL PHYSICS, VOLUME: 57, NÚMERO: 10
INDEXADO EM: Scopus WOS CrossRef: 16
NO MEU: ORCID
Página 1 de 3. Total de resultados: 21.